Hello, I'm 18 years old.I lost sensation in my clitoris.I noticed that the skin of the labia majora has become very thin.My libido is very low for 3 years.I am still a virgin because of this.I had blood tests and ultrasound.The test results are normal.
Could it be vaginal atrophy?
What kind of tests should I do?
Birth control pills, antidepressants, and other medications can decrease the libido, and birth control pills can thin the skin in the genitals.
Does your doctor think the skin is thin, or is that something you think? Have they actually examined you?
Thinning vaginal tissues can cause other symptoms - do you have itching, burning, pain, bleeding? You don't mention them, so I'd wonder if it's not atrophy.
Libido changes a lot through life -Annie's right when she says it can be situational. Stress, life changes, illness, fatigue, etc., all play a role.
Clitoral sensation can change along with it, along with however you are trying to stimulate it. Maybe you just need to take a little break and change things up some. If you are using a toy, try your fingers.
You are young and have a whole lifetime of enjoying your sexuality. It's okay to still be a virgin. I certainly don't mean to sound condescending, but don't rush that just to say you've aren't anymore. It doesn't mean there is anything wrong with you. Everyone has a different path.